Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Acne,Isotroin led to dry skin. Is Wysolone safe?

hie, m 22yrs n i had sever acne for the last 3 yrs.. i was put on isotrion for 6months which helpd me getn rid of acne but after i stopd it after a month i started getting dry skin near neck area n face.. now the doc has reccomnded wysolone 20 fro 5 days... is this medication safe?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear Sweety..,
Thanks for choosing HCM..,
Follow up treatment is not good.,
Hence U get ACNE again and again...,
So follow ...,
1) Tab..ISOTRETINOIN...20 mg for 2 months...,
stop 1 month again start drug for 2 months..,
then stop for 3 months...this is called PULSE ..,
therapy is best for prevent recurrence..,
2) Topical 1 % CLINDAMYCIN 2 times daily..,
3) Tab..AZITHROMYCIN 250 mg for 3 consecutive days...,
and stop...after 1 week again start 3 consecutive days..,
then stop for 1 month..,will prevent recurrence effectively..,
4) Take plenty of fruits and green vegetables..,
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor